Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of a theorem of S. Piccard


Author: Wolfgang Sander
Journal: Proc. Amer. Math. Soc. 73 (1979), 281-282
MSC: Primary 54C50
DOI: https://doi.org/10.1090/S0002-9939-1979-0516480-6
MathSciNet review: 516480
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Kuratowski, Topology. Vol. 1, Academic Press, New York; PWN, Warszawa, 1966. MR 0217751 (36:840)
  • [2] S. Piccard, Sur les ensembles de distances des ensembles de points d'un espace euclidien, Mém. Univ. Neuchâtel, Vol. 13, Secrétariat de l'Université Neuchâtel, 1939. MR 0004867 (3:73f)
  • [3] K. P. S. Bhaskara Rao and M. Bhaskara Rao, On the difference of two second category Baire sets in a topological group, Proc. Amer. Math. Soc. 47 (1975), 257-258. MR 50 #2386. MR 0349893 (50:2386)
  • [4] W. Sander, Verallgemeinerungen eines Satzes von S. Piccard, Manuscripta Math. 16 (1975), 11-25. MR 51 #9018. MR 0372814 (51:9018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C50

Retrieve articles in all journals with MSC: 54C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516480-6
Keywords: Baire space, Baire set, second category set
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society